MathSciNet Relay Station
MathSciNet bibliographic data
MR2346479 (2008m:26007) 26A24 (26A27)
Ash, J. Marshall; Catoiu, Stefan Quantum symmetric $L\sp p$ derivatives. Trans. Amer. Math. Soc. 360 (2008), no. 2, 959–987 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement